# SDR R61A2021063000523

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 36,206 hours, 27,419 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

E2 HIGH NOISE/VIBRATIONS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. DISCOVERED TO BE DAMAGE FROM A BIRD STRIKE. R&R FAN BLADES 1, 14, 2, AND 15. OPS CHECK GOOD.
